# SDR AALA201707059017

- Difficulty date: July 3, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N4005X
- Make and model: Airbus A319-115
- Aircraft serial: 5753
- Aircraft time: 10,850 hours, 5,341 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pin
- Condition: Bent
- Location: Door Arming
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSTALLATION OF THE LEFT EMERGENCY EXIT HATCH,  DISCOVERED ESCAPE SLIDE RELEASE MECHANISM ARMING PLUNGER PIN BENT,  SLIDE WILL NOT ARM.  REPLACED LEFT OVERWING EXT HATCH PROXIMITY PIN ASSEMBLY IAW AMM 52-21-11.  AIRCRAFT WAS GROUNDED.
